# SDR CALA2014102992628

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,117 hours, 7,384 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING TWO FWD EEL INOPERATIVE.  REPLACED EXTERIOR EEL POWER SUPPLY LT WING.  OPERATIONS CHECKED GOOD IAW AMM 33-51-04.
